The doctor has prescribed me Desvenlafaxine tablets and I have started taking them for the last two days. Now I feel like I am high constantly and today morning after doing the workout for almost 1 hr, I feel like my head is spinning and my vision is becoming blurred. I sat down for and then after some time, I was able to walk and reach my home. I am not sure this is because of the tablet, but I think it is the cause as I have been doing workouts before that also. My workout includes Zumba training and the usual thread mill and cycle. I feel very much tired and feel like I have been under the influence of weed. The only benefit I feel is that I am less distracted now. But even for typing this message, my elbow and fingers feels tired and have some pain.
I am 35, male, and is going through a bad divorce. The case has been going on for almost 5 years. If anyone has taken this medicine, please advise. I am going to see the doctor again tomorrow.